# SDR USAA2011052700003

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: USABS5058H306
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 GALVANIC CORROSION STRINGER SHEAR TIE AT FR39.1 BETWEEN S50R TO S51R.  REPLACED STRINGER SHEAR TIE AT FR39.1 BETWEEN S50R TO S51R IAW EA 134480.
